# SDR IPXA2572606

- Difficulty date: February 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N200418
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FRAME AT BS 520, STR 16 - 17R INNER FLANGE IS DENTED.  REPAIRED FRAME IAW EA 120283 AND EO B757-5310-46264-A.
